# SDR DL72S981541

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD EMER EXIT SIGN IN THE COACH CABIN INOP.  FOUND BROKEN GRD WIRE AT C/P FOR LIGHT ON LIGHT SIDE.  REPAIRED WIRE, EMER LIGHTS CK OK.
